The Annals of Mathematical Statistics

Review: Lajos Takacs, Introduction to the Theory of Queues

Rupert G. Miller, Jr.

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 450-453.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703777

Digital Object Identifier
doi:10.1214/aoms/1177703777

JSTOR
links.jstor.org

Citation

Miller, Rupert G. Review: Lajos Takacs, Introduction to the Theory of Queues. Ann. Math. Statist. 35 (1964), no. 1, 450--453. doi:10.1214/aoms/1177703777. https://projecteuclid.org/euclid.aoms/1177703777


Export citation